RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2015, Volume 290, Pages 61–71 (Mi tm3644)  

This article is cited in 3 scientific papers (total in 3 papers)

On incomplete Gaussian sums

M. A. Korolev

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia

Abstract: Square-root bounds for the quadratic Gaussian sums are given with explicit constants.

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work is supported by the Russian Science Foundation under grant 14-50-00005.


DOI: https://doi.org/10.1134/S037196851503005X

Full text: PDF file (196 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2015, 290:1, 52–62

Bibliographic databases:

Document Type: Article
UDC: 511.33
Received: March 15, 2015

Citation: M. A. Korolev, “On incomplete Gaussian sums”, Modern problems of mathematics, mechanics, and mathematical physics, Collected papers, Tr. Mat. Inst. Steklova, 290, MAIK Nauka/Interperiodica, Moscow, 2015, 61–71; Proc. Steklov Inst. Math., 290:1 (2015), 52–62

Citation in format AMSBIB
\Bibitem{Kor15}
\by M.~A.~Korolev
\paper On incomplete Gaussian sums
\inbook Modern problems of mathematics, mechanics, and mathematical physics
\bookinfo Collected papers
\serial Tr. Mat. Inst. Steklova
\yr 2015
\vol 290
\pages 61--71
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3644}
\crossref{https://doi.org/10.1134/S037196851503005X}
\elib{http://elibrary.ru/item.asp?id=24045391}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2015
\vol 290
\issue 1
\pages 52--62
\crossref{https://doi.org/10.1134/S008154381506005X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000363268500005}
\elib{http://elibrary.ru/item.asp?id=24962295}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84944675778}


Linking options:
  • http://mi.mathnet.ru/eng/tm3644
  • https://doi.org/10.1134/S037196851503005X
  • http://mi.mathnet.ru/eng/tm/v290/p61

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Kalmynin, “On the First Moment of the Gauss Sum”, Math. Notes, 99:3 (2016), 470–476  mathnet  crossref  crossref  mathscinet  isi  elib
    2. M. A. Korolev, “On Anatolii Alekseevich Karatsuba's works written in the 1990s and 2000s”, Proc. Steklov Inst. Math., 299 (2017), 1–43  mathnet  crossref  crossref  isi  elib  elib
    3. Ghaith A. Hiary, “Asymptotics and formulas for cubic exponential sums”, Proc. Steklov Inst. Math., 299 (2017), 78–95  mathnet  crossref  crossref  isi  elib  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:178
    Full text:3
    References:30
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019